# SDR QXEA0102154

- Difficulty date: December 11, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 31,509 hours, 37,612 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rivet
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LT SIDE OF VERTICAL STABILIZER CONNECTION ANGLE HAS SIX LOOSE/SMOKING RIVETS LOCATED AT RIBS 6.0 AND 7.0.  REPAIRED IAW FOKKER SRM 51-30-02.
